LI Ting. Random Attractors for Asymptotically Upper Semicompact Multivalue Random Semiflows[J]. Applied Mathematics and Mechanics, 2007, 28(11): 1363-1369.
Citation: LI Ting. Random Attractors for Asymptotically Upper Semicompact Multivalue Random Semiflows[J]. Applied Mathematics and Mechanics, 2007, 28(11): 1363-1369.

Random Attractors for Asymptotically Upper Semicompact Multivalue Random Semiflows

  • Received Date: 2006-07-18
  • Rev Recd Date: 2007-08-28
  • Publish Date: 2007-11-15
  • The existence of random attractors for multi-value random semiflows was studied. First an abstract result on the existence of limit sets under the assumptions of pullback asymptotically upper semi-compact and absorbing is proved. Then the existence of random attractors is proved.
  • loading
  • [1]
    Crauel H,Debussche A,Flandoli F.Random attractors[J].Journal of Dynamics and Differential Equation,1995,9(2):307-341.
    [2]
    Kloeden P E,Schmalfuss B.Asymptotic behaviour of nonautonomous difference inclusions[J].Systems Control Letter,1998,33(4):275-280. doi: 10.1016/S0167-6911(97)00107-2
    [3]
    Langa J A,Schmalfuss B.Finite dimensionality of attractors for nonautonomous dynamical systems given by partial differential equations[J].Stochastics and Dynamics,2004,4(3):385-404. doi: 10.1142/S0219493704001127
    [4]
    Schmalfuss B.Attractors for nonautonomous dynamical systems[A].In:Fiedler B,Greger K,Sprekels J,Eds.Proc Equadi 99[C].Berlin: World Scientific,2000,684-689.
    [5]
    Caraballo T,Langa J,Valero J.Global attractors for multivalued random dynamical systems[J].Nonlinear Analysis,2002,48(6):805-829. doi: 10.1016/S0362-546X(00)00216-9
    [6]
    Caraballo T,Langa J,Melnik V,et al.Pullback Attractors of Nonautonomous and Stochastic Multivalued Dynamical Systems[J].Set-Valued Analysis,2003,11(3):153-201. doi: 10.1023/A:1022902802385
    [7]
    Caraballo T,Lukaszewicz G,Real J.Pullback attractors for asymptotically compact nonautonomous dynamical systems[J].Nonlinear Analysis,2006,64(3):484-498. doi: 10.1016/j.na.2005.03.111
    [8]
    Caraballo T,Marin-Rubio P,Valero J.Autonomous and non-autonomous attractors for differential equations with delays[J].Journal of Differential Equations,2005,208(1):9-41. doi: 10.1016/j.jde.2003.09.008
    [9]
    Crauel H.Global random attractors are uniquely determined by attracting deterministic compact sets[J].Annali di Matematica Pura ed Applicata,1999,176(4):57-72. doi: 10.1007/BF02505989
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2353) PDF downloads(862) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return